IEEE - Institute of Electrical and Electronics Engineers, Inc. - Diffusion Approximations for the GI/G/c/K queue

16th International Conference on Computer Communications and Networks

Author(s): A. Takahashi ; Y. Takahashi ; S. Kaneda ; N. Shinagawa
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2007
Conference Location: Honolulu, HI, USA
Conference Date: 13 August 2007
Page(s): 681 - 686
ISBN (CD): 978-1-4244-1251-8
ISBN (Paper): 978-1-4244-1250-1
ISSN (Paper): 1095-2055
DOI: 10.1109/ICCCN.2007.4317896
Regular:

Although diffusion approximations are widely used for analyzing non-Markovian queueing systems, so far there are few results on the relationship between the approximation accuracy and a... View More

Advertisement